A quasi-likelihood method for fractal-dimension estimation
Wang, Y-G., Lin, Y. X., & Haywood, M. D. E. (1999) A quasi-likelihood method for fractal-dimension estimation. Mathematics and Computers in Simulation, 48(4-6), pp. 429-436.
We propose a simple method of constructing quasi-likelihood functions for dependent data based on conditional-mean-variance relationships, and apply the method to estimating the fractal dimension from box-counting data. Simulation studies were carried out to compare this method with the traditional methods. We also applied this technique to real data from fishing grounds in the Gulf of Carpentaria, Australia
Impact and interest:
Citation counts are sourced monthly from and citation databases.
These databases contain citations from different subsets of available publications and different time periods and thus the citation count from each is usually different. Some works are not in either database and no count is displayed. Scopus includes citations from articles published in 1996 onwards, and Web of Science® generally from 1980 onwards.
Citations counts from theindexing service can be viewed at the linked Google Scholar™ search.
|Item Type:||Journal Article|
|Additional Information:||ISI Document Delivery No.: 214PM
Times Cited: 1
Cited Reference Count: 12
Wang, YG Lin, YX Haywood, MDE
Elsevier science bv
|Keywords:||fractal dimension, mean-variance relationship, quasi-likelihood function, generalized linear-models|
|Divisions:||Current > QUT Faculties and Divisions > Science & Engineering Faculty|
|Copyright Owner:||Copyright 1999 IMACS/Elsevier Science B.V|
|Deposited On:||18 Nov 2015 04:05|
|Last Modified:||18 Nov 2015 04:12|
Repository Staff Only: item control page